# SDR SWAA2022111562408

- Difficulty date: October 20, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 492-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FWD CARGO R/H 'Z' CHANNEL FROM STA 492.4 THRU STA 500 / [01] REMOVED CORROSION AT FWD CARGO COMP. R/H 'Z' CHANNEL (SHIELD) BETW. STA 492.4 THRU STA 500 PER B737-700 SRM 51-10-02-0G-0.;[02] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.020'  TOOL USED : OLYMPUS 27MG B/C 172139 04/23;[03] AFTER REMOVED CORROSION AT FWD CARGO COMP. R/H 'Z' CHANNEL (SHIELD) BETW. STA 492.4 THRU STA 500 RBL 25 FOUND OUT LIMITS PER B737-700 SRM 53-00-53-1A-2. ORIG.MATEERIAL = 0.032'; MAT. REMOVED = 0.012' MATERIAL REMAINING = 0.020';[04] LOCATED AND DRILLED NEW R/H SIDE 'Z' CHANNEL (SHIELD) BETW. STA 492.4 THRU STA 500 PER B737-700 SRM 51-10-02-0G-0;[05] 'LATE ENTRY' REMOVED R/H 'Z' CHANNEL (SHIELD) AT FWD CARGO COMP; BTW. STA 492.4 THRU STA 500 PER B737-700 SRM 51-40-02-0G-0;[06] VERIFIED STEPS 1; 3; 4 AND 5. OK TO APPLY PRIMER.;[07] TREATED AND PRIMED NEW HOLES PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;[08] VERIFIED TREATMENT APPLICATION. OK TO APPLY TOPCOAT.;[09] APPLIED TOP COAT (WHITE) ON NEW Z CHANNEL (SHIELD) PER B737-700 AMM 51-21-73-370-804.;[10] VERIFIED TOPCOAT APPLICATION. OK TO INSTALL Z CHANNEL.;[11] INSTALLED FWD CARGO COMP. DOOR AFT SHIELD BETW. STA 492.4 THRU 500 PER B737-700 SRM 51-40-02-0G-0 AND DRAWINF 143A8126;[12] CERTIFIED;[13] VERIFIED STEP #11 AND #12; Z CHANNEL (SHIELD) INSTALLATION.
